# SDR CA120731001

- Difficulty date: July 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Condition: Overheated
- Location: Window Heat
- Part time: 64,297 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT FORWARD WINDOW HEAT TURNED OFF DUE OVERHEATING FUMES VERY EVIDENT.
